MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC
Catalog Number UMR3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent repair of left inguinal hernia on (b)(6) 2012 and mesh was implanted.No additional information was provided.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9526612
Report Number2210968-2019-90902
Device Sequence Number2769206
Product Code FTL
UDI-Device Identifier10705031085923
UDI-Public10705031085923
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue NumberUMR3
Device Lot NumberEG9JZJC0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;